# SDR COMA0360140

- Difficulty date: March 5, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 22,811 hours, 21,662 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Stage of operation: CL
- Nature of condition: J, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5730 GEAR DISAGREE WARNING, NLG DID NOT RETRACT.ADJUSTED THE NLG CENTERED, PROXIMITY SENSOR GAP.
